All Journal Entries Journals

traz.

Apr 03, 2014 - 5 comments
Tags:

trazadone



I am having withdrawals I miss calculated and ran out of trazadone last two days in bed shaking im ok now

Comments
Post a Comment
296076_tn?1371338074
by melimeli, Apr 03, 2014
hmmmm I didn't know that trazadone was addictive.  when I was perscribed it I was told it wasn't.  I hope you feel better soon

585414_tn?1288944902
by ILADVOCATE, Apr 04, 2014
See if your pharmacy can give you a few days supply until you are able to have a new prescription.
They can speak to your psychiatrist first. If that wouldn't work out then you could go to a walk in clinic to
be able to obtain the dose of the medication. Many medications even if they aren't addictive
can have withdrawal symptoms especially when stopped right away.
  In the meantime it would be worthwhile to buy a reminder device where you can put each dose
of the medications you are prescribed at the specific hours. I have found that to be of help
as I had the same problem before.

675718_tn?1321008971
by drifter0213, Apr 04, 2014
thank you iladvocate & meli I made a mistake and yes I need reminders :)

Avatar_n_tn
by koyr, Apr 04, 2014
i went to a mumbai sex worker 3 days back..she kept 2 condoms for my penis....actually i was scared becoz this was my first time....so i didnt even touch her..she took my penis and asked to start the job..i have tried it by giving jerks into her vagina but i didnt feel anything due to fear..and that too i didnt insert my penis completely...becoz she was cathing it...after few minutes...she got up...i have not done any thing......after she got up...i d have done masturbation in my own hands...and then i have cummed.and came back.......

please suggest that ill be effected by hiv or not....please help me..........please

675718_tn?1321008971
by drifter0213, Apr 04, 2014
your ok

Post a Comment